Testerone shots

Finally, I would be remiss if I did not mention my friend and colleague, Chef Jason Wyrick . His Vegan Tacos cookbook is amazing. Recently, Chef Jason came to the class I teach at Arizona State University (Sustainable Living and Mindful Eating) and cooked vegan tacos for 65 of my students. He is amazing! Lately, when I begin working with clients who want to lose weight but don’t want to cook (I have a LOT of them) I recommend Jason’s vegan meal delivery service. Oh, it is amazing, and he delivers all over the US! It is an option for those who want freshly prepared, delicious, affordable (DUH) vegan food but can’t get it together to cook.
You could always do something like Purple Carrot to get plant based home delivery, but you still have to make it and it is more expensive (by a lot) than The Vegan Taste’s meal delivery.

I think this approach is fine. I must say having been doing this for years, treating hundreds and thousands of men I have been underwhelmed with the results with topicals. Injections can cause peaks and valley and I have many younger men inject twice a week that smooths out the peaks and valleys. I think it is appropriate to follow the advice of your primary doctor and endocrinologist. I have just seen too many men spend months or years with gels with sub optimal results. Many men are diagnosed with depression and are not really depressed (I have no idea if this applies to you), but the presumed depression is base dupon low T.
My recommendation would be to pursue this but if a few months pass and results are modest consider another approach. Pellets are one approach to have smooth levels of T and are placed every 4 months.

I am 58 years old. I had a hysterectomy at 48, due to fibroids and ademomysis, kept an ovary. I began having menopausal symptoms at about 52. Have a friend who had good results with bio-identical hormones, so I decided to give them a try this year. Do I EVER regret it! One month ago, I allowed the doc to talk me into subcutaneous estrogen and testosterone pellets. She also prescribed oral progesterone, DHEA, vitamin D and other supplements. (These did not arrive until a week after I got the pellets.)

I immedately gained 8 pounds, which is mostly in the breasts and belly. My breasts are extremely sore - feel like they are on fire. I am tired, my migraines (which I've had since I was a child) have increased.

Two weeks ago, the doctor added 20 mg of progesterone cream. When the symptoms got worse, she increased the dose to 40 mg. For one day, I felt like I was on a diuretic and thought relief was finally on the way. Wrong! All of the above symptoms increased with a vengeance, with nausea and dizzy spells added to the mix.

The doctor said the pellets cannot be removed. How long until they are out of my system? Might they cause permanent damage? Any suggestions what to do for relief?

I read your FAQs and the page on estrogen dominance. Very informative but scary!

Thanks.

Testerone shots

testerone shots

Media:

testerone shotstesterone shotstesterone shotstesterone shotstesterone shots